# SDR AALA2019032099014

- Difficulty date: March 17, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 44,406 hours, 31,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361081400300
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222CF WAS DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 51-72-11-911-001.
